CSN Login
Members Online: 17

bowel movement problem

3littlebears
Posts: 20
Joined: May 2002

I have been bleeding during my bowel movement for at least 10 days, it's gotten alot better, but for the first 7 days, I would bleed so much that the toilet bowl if filled with red water. And occassionaly it happens even when I urinate only, but the bleeding is not as bad. My doctor asked me to take stool softer (Colace) and use Preperation H. And I have been drinking prune juice and eating prunes. Does or did anyone have this problem? I am in between my 2nd and 3rd AC treatment. And I will be getting my 3rd one in 2 days. I just want to know if anyone else had this and how they deal with it, because I don't want to have this problem when I am really sick from this coming treatment. Thanks guys.

jmears
Posts: 270
Joined: Jul 2001

OH YES ... I took Senakot every day during my chemo and still had constipation which lead to bleeding. It got really bad just before my very last chemo (had 4AC & 4 Taxotere). For a couple days I was just bleeding all the time ... not just on the toilet. My Oncologist sent me to a Gastroenterologist and she wanted to do a Colonoscopy the next day. She found hemmoroids and diverticulum. I took some suppositories for several weeks and followed a healthy diet and while I still had consipation the bleeding (and pain) cleared up. Oh ... the wonders of chemotherapy. I still take Senakot regularly ...I think Tamoxifen is constipating. But ... things could be worse. Your doctor seems to have an understanding of the problem. Good Luck. Jamie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network